Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Document History for Document ID 332768.0

Back to latest document version
Document Version Version Comment Date Status
332768.0 [No comment] 23.03.2009 10:38 Released

ID: 332768.0, MPI für Gravitationsphysik / Geometric Analysis and Gravitation
Ricci deformation of the metric on a Riemannian manifold
Authors:Huisken, Gerhard
Date of Publication (YYYY-MM-DD):1985
Title of Journal:Journal of Differential Geometry
Volume:21
Issue / Number:1
Start Page:47
End Page:62
Review Status:not specified
External Publication Status:published
Document Type:Article
Communicated by:Gerhard Huisken
Affiliations:MPI für Gravitationsphysik/Geometric Analysis and Gravitation
Identifiers:ISSN:0022-040x